Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bactrium
Feb 25, 2004

I recently relocate to a different city. I was taking bactrium,however, I didn't refill my prescription after I ran out. If I start taking them again will I incur any side-effects. I am without a physcian because my job has not start. So I thought I would ask you all.

Thanks!

Response from Dr. Lee

Rarely are there side-effects associated with resuming Bactrim. If your counts are low, it is probably advisable to get back on this medicine to prevent infection, especially Pneumocystis Pneumonia.



Previous
Entering Study/Stopping Treatment/IL-2
Next
replacement for Crixivan?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement